# SDR SWIA201128409

- Difficulty date: October 24, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 28,452 hours, 39,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT NEAR MCD IS OUT.  (FLT 5347)  RELAMPED EMERGENCY LIGHT.
